# SDR ASAA2018012123253

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 18,923 hours, 6,229 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: DP0803
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 FILTER BYPASS LIGHT ILLUMINATED ON TAXI IN, STAYED ON UNTIL SHUTDOWN. GROUNDED - YES. PERFORMED EEC BITE PER FIM 73-00 TASK 801 - FOUND FAULT CODE 73-31071 THE FUEL FILTER SIGNALS DISAGREE. FOUND CANON PLUG DISCONNECTED FROM NR 1 ENG FUEL FILTER DIFFERENTIAL PRESS SWITCH SW DP0803. RE-INSTALLED CANON PLUG, RAN NR 1 ENG ALL NORMAL INDICATIONS.
